# SDR UPS07649646

- Difficulty date: April 3, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 27,281 hours, 8,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEAT TRACK FLANGES GOUGED AT BS 632-654+20 RBL 54 WL 200.  REMOVED AND REPLACED SEAT TRACK SECTION BS 621-654+55 RBL 54 IAW ER 07 07-1909 AND SRM 53-00-52-2R 9 FIG 201.
